Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

High BP pills, on insulin. Why nauseated every morning? Laser surgery okay?

Hi, I was wondering about my moms condition. My mom is 54yrs old, Diabetic taking insulin intra needles also on high blood pressure pills, water pills and takes gravol regularly for nausea .....My mom wakes up nauseated every morning and swollen in the face, arms and legs could this be a reaction to the medications together or is it possible something else could be happening? P.S: additional note my mom has and is under going laser eye surgery to remove cataracts possibly brought on by her diabetes. Is this possible?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
In some type 2 DM patients whose disease is more than 5 or 6 yrs. in duration ,the oral drugs to control blood sugar become less effective and the patient becomes partially or completely dependent on insulin. At the same time he also starts developing microvascular complications in the form of nephropathy( kidney involvement) , retinopathy(eye involvement) or neuropathy(nerve involvement) or macrovascular complications in the form of CAD (heart disease) or stroke (brain attack). In your moms case the possibility of kidney involvement should be ruled out by certain kidney specific tests or else you should consult a nephrologist with immediate effect. Your mom has also developed eye involvement which again favors nephropathy(kidney involvement). So I would suggest you to get her to a nephrologist as early as possible for the correct and prompt management of her disease.
Regards and best wishes
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor